# SDR ASAA2023100845506

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 61,382 hours, 18,375 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 080634924
- Condition: Low Pressure
- Location: Nr Fuel Boost
- Part time: 61,382 hours, 18,375 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED WITH 7500LBS FUEL IN TANK. GROUNDED - YES. R/R R/H FWD FUEL BOOST PUMP IAW B737-800 AMM 28-22-41-000-801, C/O OPERATIONAL TEST IAW AMM 28-22-41-710-801, OPS CHECK GOOD, LEAK CHECK GOOD, OK FOR SVC.
